# SDR DALA1209490139

- Difficulty date: January 25, 2012
- Submitted: February 21, 2012
- Operation: Air carrier
- Aircraft: N139DL
- Make and model: Boeing 767332
- Aircraft serial: 25984
- Aircraft time: 61,524 hours, 26,158 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 145T10047
- Condition: Cracked
- Location: Bs 883
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK BS 883 LBL 89 FOUND FRAME CRACKED.  REPAIRED PER ERA 499048-14AD REV ORIG SECTION 1.
